# SDR GTIA030172

- Difficulty date: March 10, 2003
- Submitted: April 3, 2003
- Operation: Air carrier
- Aircraft: N809NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49503
- Engine: Pwa JT8D
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOORBOARD DAMAGED STA 1079-1146 LT.  DRILL AND LOCATE.
